# SDR SWAA2014061629051

- Difficulty date: May 25, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 38,895 hours, 26,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR JAMB CORRODED.  R & R JAMB IAW SRM.
